Stable mappings and logarithmic relative symplectic forms
UNSPECIFIED (1999) Stable mappings and logarithmic relative symplectic forms. MATHEMATISCHE ZEITSCHRIFT, 231 (4). pp. 605-623. ISSN 0025-5874Full text not available from this repository.
Let D be the image of a stable, weighted homogeneous map f : C-n --> Cn+l, with dim(C)Ker (df(0)) = 1, and which is not a trivial deformation of a lower-dimensional map. By proving a variant of the Buchsbaum-Eisenbud structure theorem for grade 3 Gorenstein quotients. we show the existence of a form omega is an element of Omega(2)(log D) which restrictst to a non-degenerate holomorphic 2-form on the Milnor fibres of D; experiments with the computer algebra programme Macaulay suggest this restriction is closed, and is thus a holomorphic symplectic form.
|Item Type:||Journal Article|
|Subjects:||Q Science > QA Mathematics|
|Journal or Publication Title:||MATHEMATISCHE ZEITSCHRIFT|
|Number of Pages:||19|
|Page Range:||pp. 605-623|
Actions (login required)